I need ya'lls opinion, please. I've been on 20 mg hydrocodone a day for over 2 years. I occasionally take an extra 5 mgs for "breakthru" episodes. I also take methocarbamol, gabapetin and a minimal amount of nortriptylin. A couple of months ago I began to start feeling weird in between doses. I feel light headed, sweaty and get heart palpitations. They all go away once I take my next dose of meds.
My routine - I cut a 10 mg lortab in half and take 5 mgs every 3 hours beginning at 11 am - 2 pm, 5pm and the last dose at 8 pm. Then I don't take any until the next day at 11. But this new feeling is not fun. It's like a craving. I don't hoard meds and I've never run out early or anything. I do usually have a few glasses of wine in the evening but that's it.
I think I need to wean off of hydrocodone. I don't like feeling this way. But then, what to do about my back pain? Thoughts? Comments? Thanks in advance!